Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 18, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Apr 24, 2020, 7:41 AM EDT for Brevard County, Osceola County, Florida. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2020, 7:41 AM EDT (11:41 UTC)
- Expired
- Apr 24, 2020, 8:30 AM EDT
- In force
- 49 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brevard County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 16 km from the middle of the area, began a volume at 11:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 7:46 AM EDT | TSTM WND GST 45 | 1 Ssw Patrick Air Force, FL | AWOS SITE PATRICK AIR FORCE BASE MEASURED WIND GUST OF 39KT/45MPH FROM W. |
| Apr 24, 8:22 AM EDT | TSTM WND GST 40 | 4 W Indialantic, FL | THE KMLB ASOS REPORTED A 35KT/40MPH WIND GUST FROM W. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 1:57 AM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 00:00Z, 11.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 628 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 252 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 3.4
The text
As transmitted.
606
WUUS52 KMLB 241141
SVRMLB
FLC009-097-241230-
/O.NEW.KMLB.SV.W.0018.200424T1141Z-200424T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
741 AM EDT Fri Apr 24 2020
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southern Brevard County in east central Florida...
East central Osceola County in east central Florida...
* Until 830 AM EDT.
* At 740 AM EDT, a line of strong to severe thunderstorms were
located from Cocoa Beach to just west of Melbourne, moving
northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Melbourne.
&&
LAT...LON 2795 8110 2796 8120 2807 8113 2826 8090
2840 8056 2830 8057 2819 8056 2812 8053
2802 8052
TIME...MOT...LOC 1140Z 246DEG 32KT 2815 8079
HAIL...<.75IN
WIND...60MPH
$$
Rodriguez3 follow-up statements
805
WWUS52 KMLB 241155
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
755 AM EDT Fri Apr 24 2020
FLC009-097-241230-
/O.CON.KMLB.SV.W.0018.000000T0000Z-200424T1230Z/
Brevard FL-Osceola FL-
755 AM EDT Fri Apr 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTHERN BREVARD AND EAST CENTRAL OSCEOLA COUNTIES...
At 754 AM EDT, a severe thunderstorm was located near Camp Holly
Fish Camp, moving northeast at 45 mph. This storm is located in a
line of strong to severe storms stretching from Forever Florida to
Cocoa Beach.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
&&
LAT...LON 2798 8107 2801 8109 2808 8107 2823 8089
2840 8056 2830 8057 2819 8056 2812 8053
2802 8052
TIME...MOT...LOC 1154Z 245DEG 38KT 2817 8079
HAIL...<.75IN
WIND...70MPH
$$
Rodriguez063
WWUS52 KMLB 241200
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
800 AM EDT Fri Apr 24 2020
FLC009-097-241230-
/O.CON.KMLB.SV.W.0018.000000T0000Z-200424T1230Z/
Brevard FL-Osceola FL-
800 AM EDT Fri Apr 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTHERN BREVARD AND EASTERN OSCEOLA COUNTIES...
At 759 AM EDT, a severe thunderstorm was located near Suntree, or 7
miles north of Camp Holly Fish Camp, moving northeast at 35 mph.
This storm will cross Interstate 95 between mile markers 185 and 195.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
&&
LAT...LON 2798 8103 2810 8104 2823 8089 2840 8056
2830 8057 2819 8056 2812 8053 2802 8052
TIME...MOT...LOC 1159Z 246DEG 32KT 2819 8074
HAIL...<.75IN
WIND...70MPH
$$
Rodriguez219
WWUS52 KMLB 241214
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
814 AM EDT Fri Apr 24 2020
FLC009-097-241230-
/O.CON.KMLB.SV.W.0018.000000T0000Z-200424T1230Z/
Brevard FL-Osceola FL-
814 AM EDT Fri Apr 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM EDT
FOR SOUTHERN BREVARD AND EAST CENTRAL OSCEOLA COUNTIES...
At 812 AM EDT, a line of strong to severe thunderstorms were located
from near Suntree to Patrick Air Force Base, moving east at 35 mph.
These storms are crossing over Interstate 95 between mile markers
180 and 191.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Palm Bay, Melbourne, Rockledge, Cocoa Beach and Satellite Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2798 8103 2810 8104 2823 8089 2836 8057
2830 8057 2819 8056 2812 8053 2802 8052
TIME...MOT...LOC 1212Z 253DEG 29KT 2817 8070
HAIL...<.75IN
WIND...60MPH
$$
RodriguezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 4:30 AM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Apr 24, 4:30 AM EDT, 3 hours 11 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
430 AM EDT Fri Apr 24 2020
.DISCUSSION...
...Tornado Watch From Osceola/Brevard Northward Through 11 AM...
...Strong to Severe Storms Moving Across the Area This Morning...
Currently-Today...Squall line will move into Lake and Volusia
counties here in the pre-dawn hours and continue southeastward
through the I-4 corridor and into Osceola and Brevard counties this
morning. A Tornado Watch has been issued for this area through 11 AM
EDT. Latest analysis shows 0-6km bulk shear around 50-60 knots, cool
mid level temps around -9 to -11C at 500mb, and strengthening uni-
directional wind fields which will favor strong to locally damaging
straight line wind gusts of 50-70 mph and hail up to an inch in
diameter with any stronger storms. However, 0-1km SRH values
initially up to 150-200 m2/s2 may generate a few tornadoes,
especially as this line initially moves into central Florida this
morning.
Disturbed flow aloft, strong jet induced lift, and deep moisture (PW
~2.00") ahead of cold front stalling NW of central Florida lift may
continue to support additional waves of scattered to numerous
showers and storms spreading east-northeast across the region into
the afternoon, with strong to potentially isolated severe storms
still possible. Any training of storms will also be able to produce
localized heavy rainfall up to 2-4 inches across north central
Florida. Then into tonight, much of the hi-res guidance indicates
shower and thunderstorm activity will be on the wane, decreasing
from north to south.
Cloud cover and storms will likely limit highs across areas from
near to north of Orlando in the 70s to perhaps low 80s. However,
farther south, should convection hold off long enough temps may be
able to reach into the upper 80s to low 90s with breezy southwest
winds developing.
Weekend...A pair of trailing short wave troughs will merge/amplify
over the Ohio Valley, supporting a fairly deep, attendant surface
low moving in tandem with the upper level system. This low will drag
a cool front across central Florida on Sunday, followed by drier and
cooler air which will last into the middle of next week.
Ahead of the front, continued deep layer SW flow will combine with a
high PWAT air mass to produce numerous showers and lightning storms
in what should be a WCSB-dominant convective regime. Per SPC Day 2
"Marginal" risk for all of central FL, strong to marginally severe
wind gusts appear likely in some storms, given moderate convective
instability and robust H85-H50 steering flow of 25-35kt. Convection
should push rapidly offshore the east coast by sunset, with lingering
showers tapering off thereafter.
On Sun, drier air overspreading the CWA from NW to SE will confine
highest precip chances to the Treasure Coast, with a small chance
for TS, mainly through early afternoon. Precip chances diminish
rapidly from mid to late afternoon as activity gets shunted south
and east of the area.
Highs both Sat/Sun in the U80s to around 90F. Mins Sat night in the
L70s, but turning quite a bit cooler (U50s-L60s) across all but the
immediate SE Treasure Coast Sun night.
Monday-Thursday...Post frontal high pressure slowly settles SE into
Florida, keeping local wx dry through Wed. Relatively cooler early
week temps will rise back above normal by mid week. By Thu, model
guidance suggests another cool front reaching central Florida with
a chance for showers/few storms.
&&
.AVIATION...Approaching line of storms will reach KLEE-KDAB near to
shortly before 9Z and continue southeastward through the I-4
corridor and toward KMLB this morning. Some adjustments in current
tempo group timings will likely be needed and these storms move
quickly into the area. Strong to severe storms will be possible with
this band of convection, with 50-70 mph straight line wind gusts and
a few tornadoes possible. Tempo IFR/MVFR conditions will occur with
this activity, with additional scattered to numerous showers and
storms producing additional cig/vis reductions into the afternoon.
Rain chances are expected to gradually decrease into tonight, but
predominant MVFR cigs may begin to build into areas from KMLB
northward after midnight.
&&
.MARINE...Today-Tonight...SCA will continue offshore through mid-
morning for southerly winds up to around 20 knots and seas 6-7 feet.
However, strong to severe storms pushing quickly offshore this
morning and into the afternoon, will keep boating conditions
hazardous. Rain chances will decrease into tonight, with S/SW flow
15 knots or less and seas falling to 2-4 feet.
Weekend...SW flow 10-15kt ahead of the approaching cool front will
keep seas suppressed to between 2-3ft through Sun evening. Post-
frontal wind shift to NW-N Sun night as winds increase to 13-18kt.
Seas building up to 5ft in the Gulf Stream by sunrise.
Monday-Tuesday...Winds veer quickly onshore to NE Monday and SE by
Tue night as post-frontal high pressure builds from the SE CONUS
into the western Atlantic. Seas 3-5ft Mon, subsiding slightly to
to 3-4ft Mon night through Tue night.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 81 68 88 70 / 80 30 50 20
MCO 83 71 89 72 / 80 30 70 30
MLB 88 72 88 72 / 70 40 70 40
VRB 90 71 89 71 / 60 40 70 40
LEE 79 70 88 72 / 80 30 60 20
SFB 83 70 89 71 / 80 30 60 20
ORL 82 71 89 72 / 80 30 70 30
FPR 90 71 90 72 / 50 40 70 40
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Tornado Watch until 11 AM EDT this morning for Coastal Volusia-
Inland Volusia-Northern Brevard-Northern Lake-Orange-
Osceola-Seminole-Southern Brevard-Southern Lake.
AM...Tornado Watch until 11 AM EDT this morning for Flagler Beach to
Volusia-Brevard County Line 0-20 nm-Volusia-Brevard County
Line to Sebastian Inlet 0-20 nm.
Small Craft Advisory until 4 AM EDT early this morning for
Sebastian Inlet to Jupiter Inlet 0-20 nm-Volusia-Brevard
County Line to Sebastian Inlet 0-20 nm.
Small Craft Advisory until 10 AM EDT this morning for Flagler
Beach to Volusia-Brevard County Line 20-60 nm-Sebastian
Inlet to Jupiter Inlet 20-60 nm-Volusia-Brevard County Line
to Sebastian Inlet 20-60 nm.
&&
SHORT TERM/AVIATION...Weitlich
LONG TERM....Cristaldi
Radar/Severe Wx...SedlockHazardous weather outlook, Apr 24, 4:55 AM EDT, 2 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 455 AM EDT Fri Apr 24 2020 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-250000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 455 AM EDT Fri Apr 24 2020 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...TORNADO WATCH IN EFFECT FOR MUCH OF CENTRAL FLORIDA THROUGH 11 AM EDT THIS MORNING... .THUNDERSTORM IMPACT... A band of storms moving into Lake and Volusia counties during the predawn hours will continue southeastward through the I-4 corridor and into Osceola and Brevard counties this morning. Strong to severe thunderstorms will be possible with this line, with the main threats being wind gusts up to 50 to 70 mph, small to quarter size hail, frequent lightning strikes, as well as a few tornadoes. Storms will move quickly to the east-northeast at 40 to 45 mph. Additional scattered to numerous showers and storms will move through the area into the afternoon with strong to isolated severe storms continuing to be possible. .FLOOD IMPACT... Locally heavy rainfall up to 1 to 3 inches will be possible, mainly from Osceola and Brevard counties northward should locations see multiple rounds of showers and storms today. This may lead to some nuisance flooding of low spots and roadways. .RIP CURRENT IMPACT... There is a moderate risk of rip currents at all east central Florida beaches. Swim only within sight of a lifeguard. If no lifeguard is present, don't enter the surf. If heading to the beach, be alert for fast moving strong to potentially severe storms that will be able to push offshore. Also, be aware that beach closures remain in effect for some communities. .MARINE THUNDERSTORM GUST IMPACT... A band of storms will quickly move through Lake and Volusia counties southeastward through Osceola and Brevard counties and offshore this morning. Additional strong to isolated severe storms may be able to push off the coast into the afternoon. As these storms cross inland lakes and shift off the coast and into the nearshore waters they will be capable of wind gusts in excess of 35 knots. If a severe storm develops, there is a chance of wind gusts up to 50 knots. .WATERSPOUT IMPACT... A brief waterspout is possible within any stronger storms that push offshore, especially across the coastal waters of Volusia and Brevard counties. .WIND AND SEA IMPACT... South to southwest winds up to 15 to 20 knots and seas up to 5 to 7 feet will produce poor to hazardous boating conditions over the coastal waters this morning. A Small Craft Advisory remains in effect over the offshore waters through 10 AM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Additional strong to isolated severe storms will potentially develop along sea breeze and outflow boundaries across the area Saturday afternoon. Additional isolated stronger storms will be possible across Okeechobee County and the Treasure Coast into Sunday afternoon. Main threats will be wind gusts up to 50 to 60 mph, small to quarter size hail and frequent lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed, especially through this morning. Please relay any information about observed severe weather to the NWS while following all local, state and CDC guidelines. Weitlich
In the hours before
Special weather statement, Apr 24, 6:56 AM EDT, 45 minutes before
Special Weather Statement
National Weather Service Melbourne FL
656 AM EDT Fri Apr 24 2020
FLZ045-047-053-147-241145-
Southern Brevard County FL-Osceola FL-Northern Brevard County FL-
Orange FL-
656 AM EDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BREVARD...SOUTHEASTERN
ORANGE AND NORTHEASTERN OSCEOLA COUNTIES UNTIL 745 AM EDT...
At 655 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Canaveral Groves to near Harmony. Movement
was northeast at 45 mph.
Wind gusts of 40 to 50 mph and brief funnel clouds will be possible
with these storms.
Locations impacted include...
Melbourne, Titusville, Rockledge, Cocoa and Cocoa Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
LAT...LON 2839 8056 2834 8057 2820 8055 2809 8087
2830 8086 2829 8110 2845 8125 2862 8099
2861 8097 2863 8096 2881 8069 2860 8054
2846 8049
TIME...MOT...LOC 1055Z 234DEG 45KT 2845 8089 2815 8112
CristaldiLocal storm report, Apr 24, 7:04 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
704 AM EDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 AM TSTM WND GST ORLANDO INTERNATIONAL A 28.43N 81.31W
04/24/2020 M43 MPH ORANGE FL ASOS
KMCO ASOS MEASURES WIND GUST OF 37KT/43MPH FROM WNW
&&
JRSSpecial weather statement, Apr 24, 7:14 AM EDT, 27 minutes before
Special Weather Statement
National Weather Service Melbourne FL
714 AM EDT Fri Apr 24 2020
FLZ045-053-241200-
Osceola FL-Orange FL-
714 AM EDT Fri Apr 24 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES UNTIL 800 AM EDT...
At 713 AM EDT, Doppler radar was tracking strong thunderstorms along
a line from Celebration to Winter Haven, moving east at 40 mph.
Wind gusts up to 50 mph and funnel clouds will be possible with
these storms.
Locations impacted include...
Orlando, Kissimmee, Saint Cloud, Bay Lake and Celebration.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 1100 AM EDT for east central
Florida.
LAT...LON 2835 8140 2845 8124 2826 8107 2816 8118
2793 8132 2794 8135 2800 8139 2800 8142
2804 8146 2806 8146 2801 8138 2808 8135
2809 8145 2814 8146 2814 8152 2820 8152
2826 8156 2826 8166 2835 8166
TIME...MOT...LOC 1113Z 248DEG 33KT 2817 8168
RodriguezLocal storm report, Apr 24, 7:19 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
719 AM EDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND GST 4 NNE PORT SAINT JOHN 28.53N 80.77W
04/24/2020 M61 MPH Brevard FL OTHER FEDERAL
USAF TOWER KSC-1007 MEASURES WIND GUST OF 53KT/61MPH FROM
SW
&&
JRSLocal storm report, Apr 24, 7:21 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
721 AM EDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND GST 2 NNW COCOA 28.41N 80.76W
04/24/2020 M44 MPH Brevard FL OTHER FEDERAL
USAF TOWER KSC-1000 MEASURES WIND GUST OF 38KT/44MPH FROM
W
&&
JRSLocal storm report, Apr 24, 7:28 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Melbourne FL
728 AM EDT FRI APR 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND GST 4 NW HAULOVER CANAL 28.78N 80.80W
04/24/2020 M40 MPH Brevard FL OTHER FEDERAL
USAF TOWER KSC-0421 MEASURES WIND GUST OF 35KT/40MPH FROM
NW
&&
JRSThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 5:13 AM EDT | Special Weather Statement | MLB | Volusia | 62 min |
| Apr 24, 5:35 AM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 55 min |
| Apr 24, 5:42 AM EDT | Special Marine Warning | MLB | 3 hr | |
| Apr 24, 6:03 AM EDT | Special Weather Statement | MLB | Lake | 42 min |
| Apr 24, 6:14 AM EDT | Special Weather Statement | MLB | Orange, Seminole, Volusia | 61 min |
| Apr 24, 6:31 AM EDT | Special Weather Statement | MLB | Osceola | 44 min |
| Apr 24, 6:45 AM EDT | Special Marine Warning | MLB | 3 hr | |
| Apr 24, 6:56 AM EDT | Special Weather Statement | MLB | Brevard | 49 min |
| Apr 24, 7:07 AM EDT | Severe Thunderstorm Warning | MLB | Brevard, Orange, Osceola | 38 min |
| Apr 24, 7:14 AM EDT | Special Weather Statement | MLB | Osceola | 46 min |
| Apr 24, 7:29 AM EDT | Severe Thunderstorm Warning | MLB | Brevard | 31 min |
| Apr 24, 8:12 AM EDT | Areal Flood Advisory | MLB | Brevard, Osceola | 52 min |
| Apr 24, 8:23 AM EDT | Special Weather Statement | MLB | Indian River | 52 min |
| Apr 24, 8:50 AM EDT | Special Marine Warning | MLB | 85 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.